- 10-24-2012, 02:24 AM
I checked around and couldn't find anything to support this - but isa vasodilator?
Since Sunday I've been using this supplement (I was given an unopened bottle from a reputable national brand by a friend) - I've only been using 250mg (half a tablet) before lunch and the other half before dinner (500mg total).
I play hockey a few times every week, Monday I had such awful pumps in my shins/calf that I had to leave the game early, and tonight (Tuesday) I had the same problem but suffered through it. The issue is causing terrible pumps mostly in the front of my shins, and this is the only variable that has changed. The pain is in both legs, so I know it is not an injury.
Thanks for any advice!
Last edited by Wedgylx; 10-24-2012 at 02:25 AM. Reason: accidently wrote a competitors brand name, but edited it out
- 11-06-2012, 03:59 PM
Originally Posted by Wedgylx
11-06-2012, 04:41 PM
I remember when they started dumping this junk into every supplement and never noticed anything like this.
Similar Forum Threads
- By beebab in forum SupplementsReplies: 16Last Post: 03-25-2011, 02:39 PM
- By dragonfly in forum SupplementsReplies: 3Last Post: 09-04-2008, 12:03 AM
- By mooch2321 in forum SupplementsReplies: 2Last Post: 08-30-2008, 06:58 PM
- By snapps in forum SupplementsReplies: 1Last Post: 04-27-2008, 02:09 PM
- By ironviking in forum SupplementsReplies: 2Last Post: 03-18-2003, 04:06 AM